# SDR C2XA04SH444

- Difficulty date: July 8, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SERVICE DOOR LOWER THRESHOLD WAS FOUND TO BE CORRODED AROUND THE NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WILL BE RETURNED TO SERVICE UPON COMPLETION OF C-CHECK.
